# SDR HNAA2014110700307

- Difficulty date: November 7, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N814HA
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 54,784 hours, 60,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 8MK3163005
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CYCLING ON AND OFF IN CABIN, IN FLIGHT.  INSPECTED ACFT. FOUND F/A EMERGENCY LIGHT SWITCH DEFECTIVE.  R & R SWITCH AS REQUIRED.  OPS CHECKED GOOD. OK FOR SERVICE.
